# SDR DALA2022110707181

- Difficulty date: October 12, 2022
- Submitted: November 7, 2022
- Operation: Air carrier
- Aircraft: N949DK
- Make and model: Boeing 737
- Aircraft serial: 38736
- Aircraft time: 24,020 hours, 8,903 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 2449311) DURING ACCOMPLISHMENT OF AA 2560-01569, DISCREPANCIES WERE FOUND. ACCOMPLISH VA 97721 IN CONJUNCTION WITH AA 2560-01569.
